Quasi-static response of a layered half-space to surface loads

Garg, Nat Ram ; Singh, Sarva Jit (1989) Quasi-static response of a layered half-space to surface loads Indian Journal of Pure and Applied Mathematics, 20 (6). pp. 621-301. ISSN 0019-5588

PDF - Publisher Version

Official URL: http://www.new.dli.ernet.in/rawdataupload/upload/i...


The closed form expressions for the stresses caused by a two-dimensional shear line load acting on the boundary of a semi-infinite medium consisting of a homogeneous elastic layer lying over a homogeneous elastic half-space are first derived. The correspondence principle of viscoelasticity is then used to obtain the quasi-static response when the elastic half-space is replaced by a Maxwell viscoelastic half-space. Numerical calculations performed indicate that the quasi-static stresses differ significantly from the corresponding static stresses when the medium is purely elastic.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:82180
Deposited On:09 Feb 2012 12:34
Last Modified:18 May 2016 23:29

Repository Staff Only: item control page